# SDR NOCA02612

- Difficulty date: February 28, 2012
- Submitted: March 18, 2012
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A TAIL PIPE FIRE DURING THE STEPS IN REMOVING THE NR 2 ENGINE (S/N 31811).  THE AIRCRAFT SUFFERED SIGNIFICANT DAMAGE TO THE RT ENGINE PYLON, SURROUNDING UNDER WING PANELS, RT INBOARD FLAP CANOE AND THE RT INBOARD FLAP.  A PRELIMINARY INVESTIGATION BY QC FOUND THE "RT ENG NR 1 STANDBY IGNITION" CIRCUIT BREAKER FOR THE RT ENGINE TO BE CLOSED.  THE EVENT IS STILL BEING INVESTIGATED.  ITEM REMAINS OPEN.  AIRCRAFT TAKEN OFF NORTH AMERICAN OPS SPEC. A/C RETURNED TO LEASING COMPANY (SDR CLOSED)
